Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2004, Volume 44, Number 1, Pages 30–37 (Mi zvmmf903)  

Probability models, integral equations, and weighted Monte Carlo methods

G. A. Mikhailov

Institute of Computational Mathematics and Mathematical Geophysics (Computing Center), Siberian Branch of the Russian Academy of Sciences, Novosibirsk

Full text: PDF file (964 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2004, 44:1, 27–33

Bibliographic databases:
UDC: 519.642
MSC: Primary 60J27; Secondary 65C05
Received: 22.01.2003

Citation: G. A. Mikhailov, “Probability models, integral equations, and weighted Monte Carlo methods”, Zh. Vychisl. Mat. Mat. Fiz., 44:1 (2004), 30–37; Comput. Math. Math. Phys., 44:1 (2004), 27–33

Citation in format AMSBIB
\Bibitem{Mik04}
\by G.~A.~Mikhailov
\paper Probability models, integral equations, and weighted Monte Carlo methods
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2004
\vol 44
\issue 1
\pages 30--37
\mathnet{http://mi.mathnet.ru/zvmmf903}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2058201}
\zmath{https://zbmath.org/?q=an:1074.60081}
\transl
\jour Comput. Math. Math. Phys.
\yr 2004
\vol 44
\issue 1
\pages 27--33


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf903
  • http://mi.mathnet.ru/eng/zvmmf/v44/i1/p30

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:227
    Full text:113
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021